×

zbMATH — the first resource for mathematics

Compact spaces of minimal prime ideals. (English) Zbl 0177.06404

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borel, A.: Cohomologie des espaces localement compacts d’apres J. Leray. Lecture Notes in Mathematics. Berlin-Göttingen-Heidelberg-New York: Springer 1964. · Zbl 0126.38803
[2] Dauns, J., and K. H. Hofmann: The representation of biregular rings by sheaves. Math. Zt.91, 103-123 (1966). · Zbl 0178.37003
[3] Henriksen, M., and M. Jerison: The space of minimal prime ideals of a commutative ring. Trans. Amer. Math. Soc.115, 110-130 (1965). · Zbl 0147.29105
[4] Kist, J.: Minimal prime ideals in commutative semigroups. Proc. London Math. Soc. (3)13, 31-50 (1963). · Zbl 0108.04004
[5] McCoy, N. H.: Rings and ideals. Carus Monograph No. 8. Buffalo: Math. Assoc. of America 1948. · Zbl 0041.36406
[6] Pierce, R. S.: Modules over commutative regular rings. Mem. Amer. Math. Soc.70 (1967). · Zbl 0152.02601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.